# SDR C2XA10SH198

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,640 hours, 23,606 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Part number: 14567295401
- Condition: Worn
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK THE LT SPEED BRAKE CENTER ATTACH BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHING.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 145 AMM 20-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
